# SDR ASAA2024022148008

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 27,562 hours, 8,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Binding
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR DOES NOT OPEN SMOOTHLY TO FULL OPEN POSITION. GROUNDED - YES. L2 DOOR GETS STUCK AT HALFWAY POINT. FOUND UPPER GUIDE ARM BINDING IN UPPER SECTION. REPLACED THE L2 DOOR SNUBBER AND ADJUSTED THE L2 DOOR REF AMM 52-13-00. AFT ENTRY DOOR TEST/FORCE CHECK GOOD REF AMM 5213-00.
